Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is chest pain a side effect of Ibuprofen intake?

My 21 year old daughter had a root canal done Tuesday and has been taking prescription ibuprofen 600 MG and yesterday she started having chest pain and hurt when she breathes deeply. I read this can be a side effect. The last one she took was yesterday morning with breakfast. I had her stop. Please advise
Wed, 21 Feb 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello

Thank you for trusting HCM

Dear chest pain or chest tightness may possible with ibuprofen if allergic to it please stop the drug and consult your doctor for alternate medicine.


Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is chest pain a side effect of Ibuprofen intake?

Hello Thank you for trusting HCM Dear chest pain or chest tightness may possible with ibuprofen if allergic to it please stop the drug and consult your doctor for alternate medicine. Take care